# SDR DALA2016060904485

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AND COUNTERSKIN AREA OF WING ACCESS PLATE NR 620CB. ZONE 600. CORROSION ON SETTLEMENT AREA AND COUNTERSKIN WERE REMOVED IAW SRM 57-10-01, MAX DIAMETER ALLOWABLE ON COUNTERSKIN IS 0.532", MAX DIAMETER MESURED IS 0.545" AND WERE FOUND 3 ADJACENT HOLES AT FUEL ACCESS PLATE 620CB, THEREFORE IS OUT LIMITS, WAS REPLACED IAW AIPC 57-23-01.
